How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DoctorAnil Your Own Question
DoctorAnil
DoctorAnil, Doctor
Category: Cardiology
Satisfied Customers: 15816
Experience:  M.D with over 30 years of experience in practice.
4713694
Type Your Cardiology Question Here...
DoctorAnil is online now

I am getting a pain at the top in my heart which gets worse

Customer Question

I am getting a pain at the top in my heart which gets worse when I breathe in deeply. Heart rhythm is fine and nothing unusual there. Any thoughts?
JA: How long have you had the pain? What seems to make the pain better or worse?
Customer: About 30 minutes. Just taking a deep breath.
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: I have had an irregular heart beat in the past and take flecainide and bisoprolol at present. I have a cardio on my phone so know the rhythm is regular and at 69 beats per minute.
Submitted: 15 days ago.
Category: Cardiology
Expert:  DoctorAnil replied 15 days ago.

Hello and thanks for trusting me to help you. I am a board-certified consultant with over 30 years of experience.

And I would serve you with care and patience.

First I need to ask a few questions so that I can gather more information related to your health concerns; I am preparing & typing the questions now, and I will follow up with you.

NOTE - All phone call requests are auto-generated and you may ignore these requests. Communicating through text chat is just fine with me.

Expert:  DoctorAnil replied 15 days ago.

I am sorry to hear about your problem.
We can continue our conversation now through text in this reply forum.
Please provide more information regarding your question so I can help you in detail.

What are your age and gender?

Nausea, heartburn?

Shortness of breath?

Cough?

Neck stiffness?

Is it continuous or intermittent?

History of any physical exertion?

Since how long have you been suffering?
Are you taking any medications?

Waiting for your response.
Thanks.

Expert:  DoctorAnil replied 15 days ago.

Sorry for the late reply and inconvenience.

I was waiting for additional information.

I understand your concern.

And it’s my first privilege to pay attention and provide you with suggestions to relieve your discomfort/ worry.

Well as you describe, the possible causes may include GERD, Panic attack, Muscle strain.

Take OTC Nexium and hydrate yourself with plenty of fluids.

See your doctor tomorrow morning.

Hope I have been able to clarify the situation for you and helped in resolving your query.

Let me know if you have any further queries so we can discuss it thoroughly in every aspect.

It’s my pleasure to continue this conversation until you satisfy.

Waiting for your response.

Thanks.